# SDR DHL2002715003

- Difficulty date: April 8, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: BAC150529222
- Part serial: NA
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

On weekly visit "discrepancy" Frame at door latch fitting is cracked in radius at BS 500, 4l 200, below S-17L.1) Upon further evaluation found attach angle "T" to frame cracked. Removed frame to skin attach "T" I.A.W. 727 S.R.M. 51-30-2. Fabricated attach angle "T" using BAC 1505-29222 7075 T6 511 Dim approx 1"x 2" I.A.W. S.R.M. 53-10-2 fig. 3 and S.R.M. 53-10-4 fig. 31. Alodined and primed I.A.W. 727 S.R.M. 51-10-2. Installed attach "T" to frame and skin I.A.W. 727 S.R.M. 51-30-2.1) Upon further evaluation evatuation found attach "T" to frame cracked not frame.2) Removed cracked attach "T" I.A.W. 727 S.R.M. 51-30-2.3) Replaced attach "T" using BAC 1505-29222 7075 T 6511. Extrusion I.A.W. 727 S.R.M. 53-
